Some nonlinear mathematical models in the theory of heat conduction that contain a small parameter in the exponents
Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 1039-1049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_6_a14,
author = {A. S. Kalashnikov},
title = {Some nonlinear mathematical models in the theory of heat conduction that contain a small parameter in the exponents},
journal = {Differencialʹnye uravneni\^a},
pages = {1039--1049},
year = {1994},
volume = {30},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_6_a14/}
}
TY - JOUR AU - A. S. Kalashnikov TI - Some nonlinear mathematical models in the theory of heat conduction that contain a small parameter in the exponents JO - Differencialʹnye uravneniâ PY - 1994 SP - 1039 EP - 1049 VL - 30 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_6_a14/ LA - ru ID - DE_1994_30_6_a14 ER -
A. S. Kalashnikov. Some nonlinear mathematical models in the theory of heat conduction that contain a small parameter in the exponents. Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 1039-1049. http://geodesic.mathdoc.fr/item/DE_1994_30_6_a14/